Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Noticed bleeding from mouth and blackish face. Can this be due to poison?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 2756 Questions
I have a very serious question about the death of my younger brother who was just 43 years old and died due to sudden heart attack. His last pathological report which was done on March 22/2013 reveals his LDL level was 179 and blood pressure was 179/118. However, I am suspicious that he was given slow poison by his wife. Because few days before his death his face was blacklish and even after his death his face was blacklish too. He was bleeding from mouth even after several hours of his death. Can you please advice me and oblige?
Posted Fri, 29 Nov 2013 in General Health
Answered by Dr. Srikanth Reddy 1 hour later
Brief Answer: Clarifications Detailed Answer: Hello, Thanks for using health care magic for posting your query. I have gone through your question in detail and I can understand what you are going through. However I would require a couple of more details to help you in answering your query in a better justified way. 1. What was the cause of death given on the death certificate? 2. Was any post mortem done? 3. What were his complains just before the death? Hope to hear from you at your earliest convenience. Regards and wish you good health, Dr. Srikanth Reddy MD
Above answer was peer-reviewed by
Follow-up: Noticed bleeding from mouth and blackish face. Can this be due to poison? 15 hours later
Dear Dr. Reddy: Greetings! In death certificate his cause of death was: Cardiac Arrest No post mortem was done He took his last dinner and asked his son that he is having pain in his wrist and fingers. He was taken to Hospital by his son where they took several tests and asked his son that the reports are not very optimistic and they might go for angioplasty in the morning. He went to the washroom when he came back he was having shortness of breath. He was given oxygen but in minutes he died. My reason of suspected poison is as under: 1) Blackish face for around 2 months before his death and even at the time of his death his face was blackish. 2) He was bleeding from his mouth- in brain hemmerage- blood may come from nose or ears but in my knowledge not from mouth. Thank you and I look forward to hear from you soon. Regards! XXXXX
Answered by Dr. Srikanth Reddy 9 hours later
Brief Answer: It can be either ways Detailed Answer: Hello, Thanks for choosing health care magic for posting your add on infomation. Now the two facts that you have stated 1. Bleeding from mouth 2. Black discolouration But the problem is both these symptoms cas be explained with his cardiac condition. Bleeding from mouth can occur when there is a left heart failure which causes blood to get congested in lungs which later comes out of nose and mouth. The black discolouration occurs cause of cynosis which in turn is due to right heart failure and difficulty in oxygenation of blood and hence the blood gets deoxygenated and gives a black colour. In poisoninh arsenic is a poison which is slow and causes black discolourtion as well. So its very difficult to be confident about the facts. The only way it could have been confirmed is through post korten and checking from the samples of the body. Even now if you are confident about something fishy then you can order an enquiry and the body can be exumed for post mortem. Hope I am able to answer your concerns. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback. Wish you good health, Kind regards Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor